# SDR 2005UALA01294

- Difficulty date: November 17, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 29,120 hours, 3,711 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT INOP AT UPPER DECK DOOR CEILING AFT CENTER AND COCKPIT CEILING.   REPLACED LAMP.
